Solving systems of nonlinear difference equations by the multiple scales perturbation method

Research output: Contribution to journalArticleScientificpeer-review

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)1509-1516
Number of pages8
JournalNonlinear Dynamics: an international journal of nonlinear dynamics and chaos in engineering systems
Volume69
Issue number4
DOIs
Publication statusPublished - 2012

Keywords

  • academic journal papers
  • CWTS 0.75 <= JFIS < 2.00

Cite this